Night Nurse Cold Remedy Liquid is specially formulated solution for the relief of the symptoms associated with colds and flu which may be interfering with your ability to sleep.
Night Nurse Cold Remedy oral solution contains a combination of paracetamol, promethazine and dextromethorphan. Paracetamol relieves the pain associated with headaches, sore throat and muscular aches and also helps reduce fever. Promethazine is an antihistamine which helps relieve a runny nose or eyes and also has sedating effect. Dextromethorphan is a cough suppressant which helps to treat the symptoms of a dry cough which can prevent sleep.
Directions for use:
Adults and children over 16 years of age take 20ml just before bedtime. Not recommended for children under 16 years of age.
For further information please refer to the patient information leaflet.
You must be aged 18 or over to purchase this product. Maximum order quantity of 1 per order. Do not take with other products containing paracetamol